# SDR AALA2019030549021

- Difficulty date: February 28, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 6,670 hours, 2,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY EXIT DOOR PRESSURE LOW.  SERVICED THE BOTTLE IAW AMM 52-22-00.
